2
   

I quit taking my shot

 
 
Reply Fri 27 Nov, 2009 05:41 pm
I quit taking my shot about 6 months ago. I Still havent gotten my period. My breast are tender and have been for about 3 weeks and i had a white discharge with no odor for about a week a month ago. I was wondering if i could be pregnate or if these are common symptoms of quitting the shot.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 2 • Views: 2,167 • Replies: 4
No top replies

 
roger
 
  1  
Reply Fri 27 Nov, 2009 06:28 pm
@krachelb,
I'm guessing this is about deprovera. You might paste the word into the Google Custom Search box at the upper right.

It's not something I have followed, but apparantly, there is no limit to side effects.
ossobuco
 
  1  
Reply Fri 27 Nov, 2009 06:30 pm
@roger,
Agreeing with Roger that doing that will pull up much discussion about depoprovera. I'm not all that knowledgeable myself.
0 Replies
 
krachelb
 
  1  
Reply Fri 27 Nov, 2009 06:39 pm
@krachelb,
I have searchd this whole site and found nothing on quitting the shot just starting it.
Ceili
 
  1  
Reply Fri 27 Nov, 2009 09:44 pm
@krachelb,
I quit this years ago. I quit because I was lethargic, I gained weight and it really screwed with my mind, skin, hair...
I didn't get my period for ages but when I did, it was like an endless miscarriage with terrible cramps. I would get a pregnancy test just to be safe.
0 Replies
 
 

Related Topics

sex after shot . - Question by KABEH
Deprovera - Discussion by Rae
Depo Provera - Question by Hotspur
depo shot could I be prego - Question by unknown0622
depo provera for 16 year old with menstrual probs - Question by Jennifer from NB
Implantation or period on depo shot? - Discussion by Rodsgirl
 
  1. Forums
  2. » I quit taking my shot
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 07/17/2019 at 08:20:15